BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Computational bounds on polynomial differential equations

Participants in the publication
J. Buescu (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
D. Graça (Author)
M. Campagnolo (Author)

Scope
International

Refereeing
Yes

Date of Publication
2009

Where published
APPLIED MATHEMATICS AND COMPUTATION

Publication Identifiers
ISSN - 0096-3003

Volume
215

Starting page
1375
Last page
1385


Export

APA
J. Buescu, D. Graça, M. Campagnolo, (2009). Computational bounds on polynomial differential equations. APPLIED MATHEMATICS AND COMPUTATION, 215, 1375-1385. ISSN 0096-3003. eISSN .

IEEE
J. Buescu, D. Graça, M. Campagnolo, "Computational bounds on polynomial differential equations" in APPLIED MATHEMATICS AND COMPUTATION, vol. 215, pp. 1375-1385, 2009.

BIBTEX
@article{21797, author = {J. Buescu and D. Graça and M. Campagnolo}, title = {Computational bounds on polynomial differential equations}, journal = {APPLIED MATHEMATICS AND COMPUTATION}, year = 2009, pages = {1375-1385}, volume = 215 }